# SDR IXXA2022072810001

- Difficulty date: June 28, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N433AZ
- Make and model: Boeing 767-300
- Aircraft serial: 2440
- Aircraft time: 88,560 hours, 33,069 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Strap
- Part number: 183T180111
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H HORIZ. STAB REAR SPAR ACCESS PANEL SUPPORT STRAP AND CONNECTING RIB HAS HAS EXCESSIVELY WORN ATTACH HOLE APPROX HSBL 128.30
